MAUDE Adverse Event Report: ETHICON INC. SILK BLK 18IN 5-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 18IN 5-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SILK
Model Number 640G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent an unknown surgery on (b)(6) 2021 and suture was used.During the procedure, the suture broke.No adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK BLK 18IN 5-0 S/A P-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11998682
Report Number2210968-2021-05529
Device Sequence Number3305401
Product Code GAP
UDI-Device Identifier10705031007369
UDI-Public10705031007369
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number640G
Device Catalogue Number640G
Device Lot NumberLHR926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1